Author: SM Olen; TA Ehlers; MS Densmore;

Title: Limits to reconstructing paleotopography from thermochronometer data

Journal: JOURNAL OF GEOPHYSICAL RESEARCH-EARTH SURFACE

Year: 2012

Volume: 117


Author: YX Dou; B Han;

Title: Total variation regularization for the reconstruction of a mountain topography

Journal: APPLIED NUMERICAL MATHEMATICS

Year: 2012

Volume: 62

Page: 1 - 20


Author: YX Dou; B Han;

Title: Reconstruction of a velocity field for a 3-D advection-diffusion equation

Journal: INTERNATIONAL JOURNAL OF THERMAL SCIENCES

Year: 2011

Volume: 50

Page: 2340 - 2354